MathSciNet Relay Station
MathSciNet bibliographic data
MR310817 (46 #9915) 53C70 (52A50)
Loveland, L. D.; Valentine, J. E. Convex metric spaces with $0$-dimensional midsets. Proc. Amer. Math. Soc. 37 (1973), 568–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement